Generalized series of exponentials for functions analytic in a multicircular region
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1986), pp. 59-61
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_3_a8,
author = {O. G. Astashina},
title = {Generalized series of exponentials for functions analytic in a~multicircular region},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {59--61},
year = {1986},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_3_a8/}
}
O. G. Astashina. Generalized series of exponentials for functions analytic in a multicircular region. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1986), pp. 59-61. http://geodesic.mathdoc.fr/item/IVM_1986_3_a8/